| Catalog Number |
ADM050300130L |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a physician was attempting to use an admiral xtreme balloon dilatation device to treat a patient in the left prox/distal peripheral artery(s) superficial femoral artery reported to be calcified.Ifu was followed.Vessel was post dilated.It was reported that the the admiral xtreme balloon burst at, below, or unknown rated burst pressure during first inflation.50/50 contrast was used.The device was successfully removed from the patient and a new admiral xtreme was used with no issues reported.No health consequences or impact.